# SDR SWAA2021021949362

- Difficulty date: February 7, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 47,003 hours, 28,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Bs 396 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO UPPER FRAME AT STA 396 BULKHEAD HAS 1EA DAMAGED NUTPLATE.  (AFT OF E2-1 RACK) REMOVED AND REPLACED PER SRM 51-40-02.
